-
1
-
-
0001246518
-
On the first variation of a varifold
-
William K. Allard, On the first variation of a varifold, Ann. of Math. 95 (1972), 417-491.
-
(1972)
Ann. of Math.
, vol.95
, pp. 417-491
-
-
Allard, W.K.1
-
3
-
-
0040556869
-
Three theorems on manifolds with bounded mean curvature
-
Frederick J. Almgren, Jr., Three theorems on manifolds with bounded mean curvature, Bull. Amer. Math. Soc. 71 (1965), 755-756.
-
(1965)
Bull. Amer. Math. Soc.
, vol.71
, pp. 755-756
-
-
Almgren F.J., Jr.1
-
4
-
-
0000910006
-
Existence and regularity almost-every where of solutions to elliptic variational problems with constraints
-
Frederick J. Almgren, Jr., Existence and regularity almost-every where of solutions to elliptic variational problems with constraints, Mem. Amer. Math. Soc. 4 (1976).
-
(1976)
Mem. Amer. Math. Soc.
, vol.4
-
-
Almgren F.J., Jr.1
-
8
-
-
0001327249
-
Minimal cones and the Bernstein problem
-
Enrico Bombieri, Ennio De Giorgi, and Enrico Giusti, Minimal cones and the Bernstein problem, Invent. Math. 7 (1969), 243-268.
-
(1969)
Invent. Math.
, vol.7
, pp. 243-268
-
-
Bombieri, E.1
De Giorgi, E.2
Giusti, E.3
-
9
-
-
0013522376
-
Minimal cones on hypercubes
-
Kenneth A. Brakke, Minimal cones on hypercubes, J. Geometric Anal. 1 (1991), 329-338.
-
(1991)
J. Geometric Anal.
, vol.1
, pp. 329-338
-
-
Brakke, K.A.1
-
11
-
-
0038508044
-
Soap films and covering spaces
-
Kenneth A. Brakke, Soap films and covering spaces, J. Geometric Anal. 5 (1995), 445-514.
-
(1995)
J. Geometric Anal.
, vol.5
, pp. 445-514
-
-
Brakke, K.A.1
-
12
-
-
0000429173
-
Structure theorems for constant mean curvature surfaces bounded by a planar curve
-
Fabiano Brito, Ricardo Earp, William Meeks, and Harold Rosenberg, Structure theorems for constant mean curvature surfaces bounded by a planar curve, Indiana U. Math. J. 40 (1991), 333-343.
-
(1991)
Indiana U. Math. J.
, vol.40
, pp. 333-343
-
-
Brito, F.1
Earp, R.2
Meeks, W.3
Rosenberg, H.4
-
13
-
-
0041150974
-
The isoperimetric theorem for general integrands
-
John E. Brothers and Frank Morgan, The isoperimetric theorem for general integrands, Mich, Math. J. 41 (1994), 419-431.
-
(1994)
Mich, Math. J.
, vol.41
, pp. 419-431
-
-
Brothers, J.E.1
Morgan, F.2
-
14
-
-
0039371494
-
Some open problems in geometric measure theory and its applications suggested by participants of the 1984 AMS summer institute
-
Geometric Measure Theory and the Calculus of Variations, ed. William K. Allard and Frederick J. Almgren, Jr., Amer. Math. Soc., Proceedings of the Arcata conference
-
John E. Brothers, ed., Some open problems in geometric measure theory and its applications suggested by participants of the 1984 AMS summer institute. Geometric Measure Theory and the Calculus of Variations, ed. William K. Allard and Frederick J. Almgren, Jr., Proc. Symp. Pure Math. 44, Amer. Math. Soc., 1986, pp. 441-446, Proceedings of the Arcata conference.
-
(1986)
Proc. Symp. Pure Math.
, vol.44
, pp. 441-446
-
-
Brothers, J.E.1
-
15
-
-
0039371499
-
-
PhD thesis, Stanford Univ., Sep.
-
n, PhD thesis, Stanford Univ., Sep. 1995.
-
(1995)
n
-
-
Chan, C.C.1
-
16
-
-
84972505274
-
On the existence and regularity of fundamental domains with least boundary area
-
Jaigyoung Choe, On the existence and regularity of fundamental domains with least boundary area, J. Differential Geom. 29 (1989), 623-663.
-
(1989)
J. Differential Geom.
, vol.29
, pp. 623-663
-
-
Choe, J.1
-
17
-
-
0039963848
-
The isoperimetric inequality for a minimal surface with radially connected boundary
-
Jaigyoung Choe, The isoperimetric inequality for a minimal surface with radially connected boundary, Ann. Scuola Norm. Sup. Pisa (4) 17 (1990), 583-593.
-
(1990)
Ann. Scuola Norm. Sup. Pisa (4)
, vol.17
, pp. 583-593
-
-
Choe, J.1
-
18
-
-
0013173539
-
Sharp isoperimetric inequalities for stationary varifolds and area-minimizmg flat chains mod k
-
Jaigyoung Choe, Sharp isoperimetric inequalities for stationary varifolds and area-minimizmg flat chains mod k, Kodai Math. 19 (1996), 177-190.
-
(1996)
Kodai Math.
, vol.19
, pp. 177-190
-
-
Choe, J.1
-
19
-
-
51249169897
-
Isoperimetric inequalities on minimal submanifolds of space forms
-
Jaigyoung Choe and Robert Gulliver, Isoperimetric inequalities on minimal submanifolds of space forms, Manuscripta Math. 77 (1992), 169-189.
-
(1992)
Manuscripta Math.
, vol.77
, pp. 169-189
-
-
Choe, J.1
Gulliver, R.2
-
20
-
-
0004122507
-
Lagerungen in der ebene, auf der kugel und im raum
-
Springer Verlag
-
László Fejes Tóth, Lagerungen in der Ebene, auf der Kugel und im Raum, Die Grundlehren der mathematischen Wissenschaften 65, Springer Verlag, 1953/1971.
-
(1953)
Die Grundlehren der Mathematischen Wissenschaften
, vol.65
-
-
Tóth, L.F.1
-
23
-
-
0009389702
-
Isoperimetric inequalities in riemannian manifolds
-
Springer-Verlag, Appendix I
-
Mikhael Gromov, Isoperimetric inequalities in riemannian manifolds, Asymptotic Theory of Finite Dimensional Normed Spaces, Lecture Notes in Math. 1200, Springer-Verlag, 1986, Appendix I.
-
(1986)
Asymptotic Theory of Finite Dimensional Normed Spaces, Lecture Notes in Math.
, vol.1200
-
-
Gromov, M.1
-
24
-
-
85033767141
-
The structure of area-minimizing double bubbles
-
to appear
-
Michael Hutchings, The structure of area-minimizing double bubbles, J. Geom. Anal. (1996), to appear.
-
(1996)
J. Geom. Anal.
-
-
Hutchings, M.1
-
25
-
-
84972514262
-
Compact constant mean curvature surfaces in Euclidean three-space
-
Nicolaos Kapouleas, Compact constant mean curvature surfaces in Euclidean three-space, J. Differential Geom. 33 (1991), 683-715.
-
(1991)
J. Differential Geom.
, vol.33
, pp. 683-715
-
-
Kapouleas, N.1
-
26
-
-
0041150966
-
Edge-energy-minimizing surfaces and crystal shape
-
to appear in
-
Jenny Kelley, Edge-energy-minimizing surfaces and crystal shape, to appear in Proc. Materials Week '95.
-
(1995)
Proc. Materials Week '95
-
-
Kelley, J.1
-
27
-
-
84972496748
-
The structure of complete embedded surfaces with constant mean curvature
-
Nicholas J. Korevaar, Rob Kusner, and Bruce Solomon, The structure of complete embedded surfaces with constant mean curvature, J. Differential Geom. 30 (1989), 465-503.
-
(1989)
J. Differential Geom.
, vol.30
, pp. 465-503
-
-
Korevaar, N.J.1
Kusner, R.2
Solomon, B.3
-
28
-
-
0039371491
-
The number of faces in a minimal foam
-
Rob Kusner, The number of faces in a minimal foam, Proc. R. Soc. Lond. 439 (1992), 683-686.
-
(1992)
Proc. R. Soc. Lond.
, vol.439
, pp. 683-686
-
-
Kusner, R.1
-
30
-
-
0004067226
-
The angle criterion
-
Gary Lawlor, The angle criterion, Invent. Math. 95 (1989), 437-446.
-
(1989)
Invent. Math.
, vol.95
, pp. 437-446
-
-
Lawlor, G.1
-
31
-
-
84972550835
-
Paired calibrations applied to soap films, immiscible fluids, and surfaces or networks minimizing other norms
-
Gary Lawlor and Frank Morgan, Paired calibrations applied to soap films, immiscible fluids, and surfaces or networks minimizing other norms, Pacific J. Math. 166 (1994), 55-83.
-
(1994)
Pacific J. Math.
, vol.166
, pp. 55-83
-
-
Lawlor, G.1
Morgan, F.2
-
32
-
-
0030268072
-
Curvy slicing proves that triple junctions locally minimize area
-
Gary Lawlor and Frank Morgan, Curvy slicing proves that triple junctions locally minimize area, Diff. Geom. 44 (1996).
-
(1996)
Diff. Geom.
, vol.44
-
-
Lawlor, G.1
Morgan, F.2
-
34
-
-
0013484298
-
Constant mean curvature discs with bounded area
-
Rafael Lopez and Sebastian Montiel, Constant mean curvature discs with bounded area, Proc. Amer. Math. Soc. 123 (1995), 1555-1558.
-
(1995)
Proc. Amer. Math. Soc.
, vol.123
, pp. 1555-1558
-
-
Lopez, R.1
Montiel, S.2
-
35
-
-
0013077224
-
Regularity properties of optimal segmentations
-
Umberto Massari and Italo Tamanini, Regularity properties of optimal segmentations, J. reine angew. Math. 420 (1991), 361-84.
-
(1991)
J. Reine Angew. Math.
, vol.420
, pp. 361-384
-
-
Massari, U.1
Tamanini, I.2
-
37
-
-
0039371495
-
Problems connected with convexity
-
Z. A. Melzak, Problems connected with convexity, Canadian Math. J. 8 (1965), 565-573.
-
(1965)
Canadian Math. J.
, vol.8
, pp. 565-573
-
-
Melzak, Z.A.1
-
40
-
-
0039963834
-
Soap films and mathematics
-
Differential Geometry, ed. R. E. Greene and Shing-Tung Yau
-
Frank Morgan, Soap films and mathematics, Differential Geometry, ed. R. E. Greene and Shing-Tung Yau, Proc. Symp. Pure Math. 54, pp. 375-380, 1993.
-
(1993)
Proc. Symp. Pure Math.
, vol.54
, pp. 375-380
-
-
Morgan, F.1
-
41
-
-
0041150956
-
Survey lectures on geometric measure theory, Geometry and Global Analysts
-
ed. T. Kotake, S. Nishikawa and R. Schoen. Tohoku Univ., Math. Inst., Sendai, Japan, 1993. July 12-13
-
Frank Morgan, Survey lectures on geometric measure theory, Geometry and Global Analysts, ed. T. Kotake, S. Nishikawa and R. Schoen. Tohoku Univ., Math. Inst., Sendai, Japan, 1993. Report of the First MSJ International Research Institute, July 12-13, 1993, pp. 87-110.
-
(1993)
Report of the First MSJ International Research Institute
, pp. 87-110
-
-
Morgan, F.1
-
42
-
-
84972580766
-
2 and in surfaces
-
2 and in surfaces. Pacific J. Math. 165 (1994), 347-361.
-
(1994)
Pacific J. Math.
, vol.165
, pp. 347-361
-
-
Morgan, F.1
-
43
-
-
84966203617
-
Surfaces minimizing area plus length of singular curves
-
Frank Morgan, Surfaces minimizing area plus length of singular curves, Proc. Amer. Math. Soc. 122 (1994), 1153-1161.
-
(1994)
Proc. Amer. Math. Soc.
, vol.122
, pp. 1153-1161
-
-
Morgan, F.1
-
46
-
-
0000153241
-
Strict calibrations
-
Frank Morgan, Strict calibrations. Matematica Contemporânea 9 (1995), 139-152.
-
(1995)
Matematica Contemporânea
, vol.9
, pp. 139-152
-
-
Morgan, F.1
-
49
-
-
0001114041
-
Curvature estimates for minimal hypersurfaces
-
Richard Schoen, Leon Simon, and Shing-Tung Yau, Curvature estimates for minimal hypersurfaces, Acta Math. 134 (1975), 276-288.
-
(1975)
Acta Math.
, vol.134
, pp. 276-288
-
-
Schoen, R.1
Simon, L.2
Yau, S.-T.3
-
50
-
-
0001358269
-
The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables
-
James Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. Trans. Roy. Soc. London Ser. A 264 (1969), 413-496.
-
(1969)
Philos. Trans. Roy. Soc. London Ser. A
, vol.264
, pp. 413-496
-
-
Serrin, J.1
-
51
-
-
0039963832
-
-
PhD thesis, Princeton Univ., September Also available as Research Report GCG 22 from the Geometry Center, Minneapolis
-
John M. Sullivan, A crystalline approximation theorem, for hyper-surfaces, PhD thesis, Princeton Univ., September 1990. Also available as Research Report GCG 22 from the Geometry Center, Minneapolis.
-
(1990)
A Crystalline Approximation Theorem, for Hyper-Surfaces
-
-
Sullivan, J.M.1
-
53
-
-
0000594783
-
Optimal segmentation of unbounded functions, Rend
-
Italo Tamanini and Giuseppe Congedo, Optimal segmentation of unbounded functions, Rend. Sem. Mat. Padova 95 (1996), 153-174.
-
(1996)
Sem. Mat. Padova
, vol.95
, pp. 153-174
-
-
Tamanini, I.1
Congedo, G.2
-
54
-
-
0000880047
-
Constructions and conjectures in crystalline nondifferential geometry. Differential Geometry: A Symposium in Honour of Manfredo do Carmo
-
ed. B. Lawson and K. Tenenblat, Longman Scientific & Technical
-
Jean E. Taylor, Constructions and conjectures in crystalline nondifferential geometry. Differential Geometry: A Symposium in Honour of Manfredo do Carmo, ed. B. Lawson and K. Tenenblat, in Pitman Monographs and Surveys in Pure and Applied Mathematics 52, Longman Scientific & Technical, 1991, pp. 321-336.
-
(1991)
Pitman Monographs and Surveys in Pure and Applied Mathematics
, vol.52
, pp. 321-336
-
-
Taylor, J.E.1
-
55
-
-
26544470191
-
On the shear elastic constant of a two-dimensional froth
-
Denis Weaire, T.-L. Fu, and J. P. Kermode. On the shear elastic constant of a two-dimensional froth, Philos. Mag. B 54 (1986), L39-L41.
-
(1986)
Philos. Mag. B
, vol.54
-
-
Weaire, D.1
Fu, T.-L.2
Kermode, J.P.3
-
56
-
-
33745509190
-
A counter-example to Kelvin's conjecture on minimal surfaces
-
Denis Weaire and Robert Phelan, A counter-example to Kelvin's conjecture on minimal surfaces, Phil. Mag. Lett. 69 (1994), 107-110.
-
(1994)
Phil. Mag. Lett.
, vol.69
, pp. 107-110
-
-
Weaire, D.1
Phelan, R.2
-
57
-
-
84972492577
-
The symmetry of sessile and pendent drops
-
Henry C. Wente, The symmetry of sessile and pendent drops, Pacific J. Math. 88 (1980), 387-397.
-
(1980)
Pacific J. Math.
, vol.88
, pp. 387-397
-
-
Wente, H.C.1
|